<< Previous Issue Kyungpook Mathematical Journal (Vol. 43, No. 2) Next Issue >>
Kyungpook Mathematical Journal 2003 Vol. 43, No. 2, 163—314
 Original Articles 
A Note on Strongly Euclidean Semiring
P. Mukhopadhyay
Kyungpook Mathematical Journal 2003 Vol. 43, No. 2, 163—167
Positive Interpolation on $Ax=y$ in CSL-algebra Alg$\mathcal L$
Joo Ho Kang1, Young Soo Jo2
Kyungpook Mathematical Journal 2003 Vol. 43, No. 2, 169—179
Limit Distribution for Sums of the Reciprocals of Sine of Random Variables
K. Neammanee
Kyungpook Mathematical Journal 2003 Vol. 43, No. 2, 175—189
Some Geometric Properties of Cesaro Sequence Space
W. Sanhan and S. Suantai
Kyungpook Mathematical Journal 2003 Vol. 43, No. 2, 191—197
On a Class of $p$-valent Analytic Functions with Complex Order
Jagannath Patel1, Akshaya Kumar Mohanty2
Kyungpook Mathematical Journal 2003 Vol. 43, No. 2, 199—209
Some Applications of Certain Integral Operator
Jin-Lin Liu
Kyungpook Mathematical Journal 2003 Vol. 43, No. 2, 211—219
Second Method of Lyapunov for Existence of Almost Periodic Solutions for Impulsive Integro-Di erential Equations
Gani Tr. Stamov
Kyungpook Mathematical Journal 2003 Vol. 43, No. 2, 221—231
Transnormal Functions on $R^n$ and $R^n_p$
Kwang Sung Park
Kyungpook Mathematical Journal 2003 Vol. 43, No. 2, 233—236
Some $BQ$-semigroups of Linear
Chaiwat Namnak1, Yupaporn Kemprasit2
Kyungpook Mathematical Journal 2003 Vol. 43, No. 2, 237—246
Ricci Tensor in 3-dimensional Trans-Sasakian manifolds
U. C. De1, Mukut Mani Tripathi2
Kyungpook Mathematical Journal 2003 Vol. 43, No. 2, 247—255
A Constructive View of Complete Regularity
Bernhard Banaschewski1, Ales Pultr2
Kyungpook Mathematical Journal 2003 Vol. 43, No. 2, 257—262
Oscillation Criteria for a Class of Parabolic Equations with Functional Arguments
Yutaka Shoukaku1, Kusuo Kobayashi2 and Norio Yoshida2
Kyungpook Mathematical Journal 2003 Vol. 43, No. 2, 263—272
The Condition under Which a Pre-logic Becomes an Implication Algebra
Ivan Chajda
Kyungpook Mathematical Journal 2003 Vol. 43, No. 2, 273—277
The Category of $p-$semisimple BCI-algebra
S. M. A. Zaidi and Shabbir Khan
Kyungpook Mathematical Journal 2003 Vol. 43, No. 2, 279—291
Endomorphism Rings of Finite Length Injective Modules
R. N. Gupta and Dinesh Khurana
Kyungpook Mathematical Journal 2003 Vol. 43, No. 2, 293—298
A Note on the Confidence Region for the Bivariate Co-ordinate-wise Quantiles for Bivariate Data
H. M. Barakat1, M. A. El-Shandidy2
Kyungpook Mathematical Journal 2003 Vol. 43, No. 2, 299—304
On Lorentzian Almost Paracontact Manifolds with a Structure of the Concircular Type
Absos Ali Shaikh
Kyungpook Mathematical Journal 2003 Vol. 43, No. 2, 305—314

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd